Book health & wellness appointments instantly
 

Zeltiq (CoolSculpting)

Zeltiq is a method of reducing fat by literally freezing it away.

Is it normal for your stomach to feel hard and like it is bloated after zeltiq treatment? My treatment was 5 days ago?

Timothy Mountcastle (Ashburn, VA) on Mar 24, 2012
it may feel hard. ive never heard of bloating. if you are taking pain meds they can cause bloating. are you taking any other meds?
Timothy Mountcastle (Ashburn, VA) on Mar 24, 2012
it may feel hard. ive never heard of bloating. if you are taking pain meds they can cause bloating. are you taking any other meds?
Dawn Davidson (Vernon Hills, IL) on Mar 20, 2012
It is normal for your abdomen to feel tender, numb, bloated and possibly hard 5 days post a Zeltiq; CoolSculpting treatment. This sensation can last up a few weeks. If the hardness and bloated persists, contact the clinic who treated you for a routine follow up.